# SDR 08FDEA01052

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 55,188 hours, 17,300 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1066
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E EXT ZONE FOUND CRACKS ON UPPER SKIN.  REPAIRED SKIN IAW SRM 57-10-00 FIG 68 VOL I.
